# SDR SWAA2022081627894

- Difficulty date: July 11, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEAM FLOOR STRUCTURE LOC. BS 986.5 AT LBL 43 AND WL 208.1 AFT GALLEY AREA 2022-381210 / [01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG; S/N: 130060401; DUE DATE: 26-JAN-23;[02] TOOL EDDY CURRENT USED P/N: NORTEC 600 S/N: 210138003 AND DUE DATE: 22-FEB-23.;[03] TOOL USED FLAPSPEED PN: FPK-PRO-104; SN: PRO-3447; CAL DUE DATE: 27-JUN-23;[04] PERFORMED PERMANENT REPAIR ON BEAM FLOOR STRUCTURE LOC. BS 986.5 AT LBL 43 AND WL 208.1 AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6.;[05] CORRECTED STEP 4. PERFORMED PERMANENT REPAIR ON BEAM FLOOR STRUCTURE LOC. BS 986.5 AT LBL 43 AND WL 208.1 AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4. SEE INDIVIDUAL SIGN OFFS BELOW.;[06] PERFORMED PERMANENT REPAIR ON BEAM FLOOR STRUCTURE LOC. BS 986.5 AT LBL 43 AND WL 208.1 AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4. SEE INDIVIDUAL SIGN OFFS BELOW.
